# SDR DALA2025080805948

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,654 hours, 29,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED IN ITS CHANNEL AND ON LOBES, AT STA .370, RBL25.  REMOVED AND REPLACED SEAT TRACK AT STA 365-400 RBL 24-75 IAW B757-200 SRM 51-40-02.
